Author Topic: Not sure what to do  (Read 637 times)

[Buddie]

Not sure what to do
« on: March 31, 2022, 03:42:00 am »
So I was taking 2 mgs of Klonapin per week for about three months. The past three weeks I am down to anywhere from 1/4 to 1/6 of a milligram taken about every three days. I have found that on the third or fourth day after my last dose I start to have some physical and mental withdrawals. Do I stay at the dose my body tells me it needs for another month or so before making another cut, or? Iím not sure how to do this the right way.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #1 on: March 31, 2022, 04:26:22 am »
Are you now taking approximately 0.25mg every 3 days? What is the size (mg) of the pills you are using?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #2 on: March 31, 2022, 11:03:59 am »
Yes .25 every 3 or 4 days is what keeps me from going into withdrawal symptoms. They are round, blue, one mg pills
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #3 on: March 31, 2022, 02:55:53 pm »
I guess before we discuss your taper I should ask you how bad your symptoms are, can you function, can you take care of your daily tasks when they hit and how long does it take you after a reduction for them to level off?

Members who use Klonopin report feeling symptoms show up around days 2-5 so yours are showing up right on schedule.  Even though you haven't taken the drug every day your body has still developed dependence.

We typically like to see you take the medication every day, this keeps your blood serum levels at a steady state which will hopefully keep you from feeling the whiplash effect of severe symptoms. Gradual steady declines of the medication are thought to be the best so how would you feel about taking it every day?  If you're interested we can help you figure out an appropriate dose.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #4 on: April 14, 2022, 06:04:24 am »
I have no idea why it doesnít notify me when someone messages me back. So again, I was taking 1 mg of Klonapin every 3 or four days for about 4 months. Dropped straight down to 1/4 mg with a two day period between each dose. There have been a few times since dropping to 1/4 that I wake up and feel clammy and off balance and canít sleep ect, so far able to function well. Nothing like any kind of depersonalization or paranoia, (fingers crossed). I thought about getting a scale and doing it that way but I have no idea what Iím doing, especially now that you say I should take it every day. From 2 mg a week to a total of 3/4 mg a week divided up in quarters is the only drop Iíve made because idk where to go from here. Thanks
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #5 on: April 14, 2022, 07:08:34 am »
The only way I can figure trying to take every day as suggested would be to take 1/6 of a mg 5 days a week as this would keep me at the same dose Iím presently taking. I canít risk asking the Dr to switch me over so I can take every day and have her cut me off completely.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #6 on: April 14, 2022, 11:48:46 am »
I have no idea why it doesnít notify me when someone messages me back. So again, I was taking 1 mg of Klonapin every 3 or four days for about 4 months. Dropped straight down to 1/4 mg with a two day period between each dose. There have been a few times since dropping to 1/4 that I wake up and feel clammy and off balance and canít sleep ect, so far able to function well. Nothing like any kind of depersonalization or paranoia, (fingers crossed). I thought about getting a scale and doing it that way but I have no idea what Iím doing, especially now that you say I should take it every day. From 2 mg a week to a total of 3/4 mg a week divided up in quarters is the only drop Iíve made because idk where to go from here. Thanks

I'm sorry, I didn't see your response but you can go to Profile>>Modify Profile>>Notifications then adjust your settings to hopefully get notified.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #7 on: April 14, 2022, 11:50:56 am »
The only way I can figure trying to take every day as suggested would be to take 1/6 of a mg 5 days a week as this would keep me at the same dose Iím presently taking. I canít risk asking the Dr to switch me over so I can take every day and have her cut me off completely.

That sounds impractical unless you use one of our other taper methods like crushing the pill and weighing your dose or putting it in a liquid.  Lets see if we can work this out.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #8 on: April 14, 2022, 12:05:54 pm »
Ok feel free to lmk what that would be and how to do it Iím totally lost
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #9 on: April 14, 2022, 12:12:49 pm »
First lets talk about how you're feeling, are you still in the same symptom pattern and dose as you were at the end of March?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.